Joint papers of Droste and Shelah

Droste+Shelah, A construction of all normal subgroup lattices of $2$-transitive automorphism groups of linearly ordered sets -- Israel J Math 51 (1985) 223-261
Droste+Shelah, On the universality of systems of words in permutation groups -- Pacific J Math 127 (1987) 321-328
DrSh:743 2000-12-20 [pdf] [ps] [abstract] [arXiv:math.GR/0010304]
Droste+Shelah, Outer automorphism groups of ordered permutation groups -- Forum Math 14 (2002) 605-621

Back to theList of coauthors
Back to Shelah's Archive